# SDR CALA2014121701526

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS CRACK INDICATION AT STAB STATION 129.50.  INSTALLED REPAIR DOUBLER FROM STAB STATION 120 TO 129.5, LOG 9707 691.  INSPECTION REQUIRED AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.  INTERVAL INSPECTION AT 9000 FLIGHT CYCLES THEREAFTER.  IAW SRM 55-10-01 REPAIR 11, PART 5 TABLE 204.  ACCOMPLISH INITIAL THRESHOLD INSPECTION WITHIN 56000 FLIGHT CYCLES FROM REPAIR INSTALLATION.  THEN PERFORM REPETITIVE DV & LFEC WITHIN EVERY 9000 FLIGHT CYCLES THEREAFTER.
